You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1968/20/2
On certain functional equations for quasiconformal mappings
Download
PDF
- On certain functional equations for quasiconformal mappings
Article
Original scientific text
Title
On certain functional equations for quasiconformal mappings
Authors
J. Ławrynowicz
1
Affiliations
Łódź
Annales Polonici Mathematici
1968/20/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
153-165
Main language of publication
English
Published
1968
Exact and natural sciences
mathematics